按条件检索“109”条记录

已选条件: 数据来源: 万方 × 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. On the Construction of Public Key Encryption with Sender Recovery SCOPUS SCIE

作者:Wei, Puwen;Zheng, Yuliang

作者机构:[Wei, P] Key Laboratory of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan, 250100, China;[ Zheng, Y] Department of Software and Information Systems, University of North Carolina, Charlotte, NC 28223, United States

来源:International Journal of Foundations of Computer Science,INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE,2015,Vol.26,Issue.1,1-31

WOS被引数:1

资源类型:期刊论文

WOS:000352725400001

2. A C~2 Rational Interpolation for Visualization of Shaped Data EI SCOPUS

作者:Fangxun Bao;Jianxun Pan;Qinghua Sun;Qi Duan

作者机构:[Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Shandong Women's University, Jinan, 250300, China;[ Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of information and computational science,Journal of Information and Computational Science,2015,Vol.12,Issue.2,815-824

资源类型:期刊论文

3. Nontrivial Solutions for an Impulsive Differential Equation with Non-separated Boundary Conditions SCOPUS SCIE

作者:Zhang, Keyu;Xu, Jiafa

作者机构:[Zhang, K] Department of mathematics, Qilu Normal University, Jinan, Shandong 250013, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Mediterranean journal of mathematics,MEDITERRANEAN JOURNAL OF MATHEMATICS,2015,Vol.12,Issue.3,717-727

资源类型:期刊论文

WOS:000359272100010

4. The numerical method for the moving boundary problem with space-fractional derivative in drug release devices EI SCOPUS SCIE

作者:Gao, Xiaolong;Jiang, Xiaoyun;Chen, Shanzhen

作者机构:[Gao, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Chen, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Applied mathematical modelling,APPLIED MATHEMATICAL MODELLING,2015,Vol.39,Issue.8,2385-2391

WOS被引数:1

资源类型:期刊论文

WOS:000353847700018

5. ON SMALL PERTURBATION OF FOUR-DIMENSIONAL QUASI-PERIODIC SYSTEM WITH DEGENERATE EQUILIBRIUM POINT SCOPUS SCIE

作者:Qiu, Wenhua;Si, Jianguo

作者机构:[Qiu, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong, 277160, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Communications on pure and applied analysis,COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2015,Vol.14,Issue.2,421-437

资源类型:期刊论文

WOS:000347920600004

6. Convergence of Recent Multistep Schemes for a Forward-Backward Stochastic Differential Equation SCOPUS SCIE

作者:Jie Yang

作者机构:[Yang, J] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.4,387-404

WOS被引数:3

资源类型:期刊论文

WOS:000365260800006

7. On mean values of some arithmetic functions involving different number fields SCOPUS SCIE

作者:Lu, Guangshi;Ma, Wenjun

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan Shandong, 250100, China;[ Ma, W] School of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.38,Issue.1,101-113

资源类型:期刊论文

WOS:000361458000006

8. Canonical Bases of Modified Quantum Algebras for Type A(2)-monomial Elements SCOPUS SCIE

作者:Cui, Weideng

作者机构:[Cui, W] School of Mathematics, Shandong University, Jinan, China

来源:Communications in algebra,COMMUNICATIONS IN ALGEBRA,2015,Vol.43,Issue.9,3663-3685

WOS被引数:1

资源类型:期刊论文

WOS:000356966000004

9. STRONG LAW OF LARGE NUMBERS FOR UPPER SET-VALUED AND FUZZY-SET VALUED PROBABILITY SCOPUS SCIE

作者:Chen, Zengjing;Lan, Yuting;Zong, Gaofeng

作者机构:[Chen, Z] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, School of Mathematics, Shandong University, Jinan, 250100, China;[ Lan, Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Zong, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical control and related fields,MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,435-452

资源类型:期刊论文

WOS:000358377600004

10. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

11. Sums of Fourier coefficients related to Hecke eigencusp forms SCOPUS SCIE

作者:Lu, Guangshi;Tang, Hengcai

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Tang, H] School of Mathematics and Information Sciences, Henan University, Kaifeng, Henan 475004, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.37,Issue.2,309-327

WOS被引数:1

资源类型:期刊论文

WOS:000353828100007

12. Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities SCOPUS SCIE

作者:Maticiuc, Lucian;Nie, Tianyang

作者机构:[Maticiuc, L] “Alexandru Ioan Cuza” University, Carol I Blvd., no. 11, Iasi, 700506, Romania, Department of Mathematics, “Gheorghe Asachi” Technical University, Carol I Blvd., no. 11, Iasi, 700506, Romania;[ Nie, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Laboratoire de Mathématiques, CNR-UMR 6205 Université de Bretagne Occidentale, Brest Cedex 3, 29285, France, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

来源:Journal of theoretical probability,JOURNAL OF THEORETICAL PROBABILITY,2015,Vol.28,Issue.1,337-395

WOS被引数:9

资源类型:期刊论文

WOS:000351316900014

13. Stochastic transforms for jump diffusion processes combined with related backward stochastic differential equations(star) SCOPUS SCIE

作者:Li, Na;Wu, Zhen

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, QiLu Normal University, Jinan, Shandong, 250013, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2015,Vol.425,Issue.2,704-725

WOS被引数:2

资源类型:期刊论文

WOS:000349811400006

14. Path-dependent Hamilton-Jacobi-Bellman equations related to controlled stochastic functional differential systems EI SCOPUS SCIE

作者:Ji, Shaolin;Wang, Lin;Yang, Shuzhen

作者机构:[Ji, S] Institute for Financial Studies and Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yang, S] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2015,Vol.36,Issue.1,109-120

资源类型:期刊论文

WOS:000347840600007

15. AN OPTIMAL FEEDBACK CONTROL-STRATEGY PAIR FOR ZERO-SUM LINEAR-QUADRATIC STOCHASTIC DIFFERENTIAL GAME: THE RICCATI EQUATION APPROACH EI SCOPUS SCIE

作者:Yu, Zhiyong

作者机构:[Yu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2015,Vol.53,Issue.4,2141-2167

WOS被引数:2

资源类型:期刊论文

WOS:000360666700017

16. THE TIME SECOND-ORDER CHARACTERISTIC FEM FOR NONLINEAR MULTICOMPONENT AEROSOL DYNAMIC EQUATIONS IN ENVIRONMENT SCOPUS SCIE

作者:Fu, Kai;Liang, Dong;Wang, Wenqia;Cui, Ming

作者机构:[Fu, K] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada, School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Cui, M] College of Applied Sciences, Beijing University of Technology, Beijing, 100124, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2015,Vol.12,Issue.2,211-229

WOS被引数:1

资源类型:期刊论文

WOS:000354957200002

17. Time fractional dual-phase-lag heat conduction equation EI SCOPUS SCIE

作者:续焕英;蒋晓芸

作者机构:[Xu, H.-Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Jiang, X.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国物理B,CHINESE PHYSICS B,2015,Vol.24,Issue.3,211-217

WOS被引数:8

资源类型:期刊论文

WOS:000351056400033

18. A FIRST ORDER SEMI-DISCRETE ALGORITHM FOR BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Bao, Feng;Cao, Yanzhao;Zhao, Weidong

作者机构:[Bao, F] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Cao, Y] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Zhao, W] School of Mathematics, Shangdong University, Jinan, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,Vol.20,Issue.5,1297-1313

WOS被引数:1

资源类型:期刊论文

WOS:000355570400002

19. 碎纸片拼接复原的数学模型与优化

作者:朱旭[1];焦熹[1];李亦凡[1]

作者机构:[朱旭;焦熹;李亦凡]山东大学数学学院,山东济南250100,中国

来源:读写算(教师版):素质教育论坛,SUZHI JIAOYU LUNTAN,2015,Issue.01,4-5

资源类型:期刊论文

20. An Improved Upper Bound on Edge Weight Choosability of Graphs SCOPUS SCIE

作者:Wang, Guanghui;Yan, Guiying

作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yan, G] Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing, 10080, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1789-1793

资源类型:期刊论文

WOS:000360192700052

共 6 页, 109 条记录

TOP